# SDR AALA201811198009

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 98,718 hours, 15,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CHA5031
- Part serial: 44793
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LEFT EMERGENCY LIGHT AT THE AFT FUSELAGE WAS INOPERATIVE.   REPLACED THE BATTERY CHARGER AND BATTERY IAW AMM 33-51-07.  OPS CHECKED NORMAL.
